Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Ecuación singular")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1507

  • Page / 61
Export

Selection :

  • and

On the numerical evaluation of the singular integral equations used in two and three-dimensional plasticity problemsLADOPOULOS, E. G.Mechanics research communications. 1987, Vol 14, Num 4, pp 263-274, issn 0093-6413Article

On the solution of integral equations with a generalized Cauchy kernelKAYA, A. C; ERDOGAN, F.Quarterly of applied mathematics. 1987, Vol 45, Num 3, pp 455-469, issn 0033-569XArticle

On singular integral equations for kinked cracksMELIN, S.International journal of fracture. 1986, Vol 30, Num 1, pp 57-65, issn 0376-9429Article

A survey of linear singular systemsLEWIS, F. L.Circuits, systems, and signal processing. 1986, Vol 5, Num 1, pp 3-36, issn 0278-081XArticle

Creep buckling analysis of circular cylindrical shell under both axial compression and internal or external pressureMIYAZAKI, N.Computers & structures. 1988, Vol 28, Num 4, pp 437-441, issn 0045-7949Article

Filippov solutions to singular differential equationsSHIVA SHANKAR.SIAM journal on mathematical analysis. 1987, Vol 18, Num 5, pp 1463-1466, issn 0036-1410Article

The tanh transformation for the solution of singular integral equationsTSAMASPHYROS, G; ANDROULIDAKIS, P.International journal for numerical methods in engineering. 1987, Vol 24, Num 3, pp 543-556, issn 0029-5981Article

Analysis of singular systems using Taylor series approachHUNG-YUAN CHUNG; YORK-YIH SUN.Electronics Letters. 1986, Vol 22, Num 21, pp 1099-1100, issn 0013-5194Article

Further remarks on the Cayley-Hamilton theorem and Leverrier's method for the matrix pencil (sE-A)LEWIS, F. L.IEEE transactions on automatic control. 1986, Vol 31, Num 9, pp 869-870, issn 0018-9286Article

Noyaux de la chaleur de certaines équations aux dérivées partielles à singularité régulière et applications à certains espaces symétriques = Heat kernels of certain partial differential equations with regular singularities and applications to certain symmetric spacesDEBIARD, A; GAVEAU, B; MALLIAVIN, P et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1987, Vol 304, Num 5, pp 131-133, issn 0764-4442Article

Stokes constants for a singular wave equationLINNAEUS, Staffan.Journal of mathematical physics. 2005, Vol 46, Num 5, pp 053505.1-053505.11, issn 0022-2488Article

Numerical computation of Muskhelishvili's integral equation in plane elasticityCHUANG, J. M; HU, S. Z.Journal of computational and applied mathematics. 1996, Vol 66, Num 1-2, pp 123-138, issn 0377-0427Conference Paper

Transformation de Miura sur le réseauVOLKOV, A. YU.Teoretičeskaâ i matematičeskaâ fizika. 1988, Vol 74, Num 1, pp 135-139, issn 0564-6162Article

The Carleman type singular integral equationsESTRADA, R; KANWAL, R. P.SIAM review (Print). 1987, Vol 29, Num 2, pp 263-290, issn 0036-1445Article

Inmost singularities and appropriate quadrature rules in the boundary element methodTHEOTOKOGLOU, E. E; TSAMASPHYROS, G.WIT transactions on modelling and simulation. 2007, pp 141-148, isbn 978-1-8456-4076-7, 1Vol, 8 p.Conference Paper

On the boundary element method for billiards with cornersOKADA, Y; SHUDO, A; TASAKI, S et al.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 30, pp 6675-6688, issn 0305-4470, 14 p.Article

Crack branch in piezoelectric bimaterial systemQIN, Q.-H; MAI, Y.-W.International journal of engineering science. 2000, Vol 38, Num 6, pp 673-693, issn 0020-7225Article

Positive solutions to superlinear singular boundary value problemsAGARWAL, R. P; O'REGAN, D.Journal of computational and applied mathematics. 1998, Vol 88, Num 1, pp 129-147, issn 0377-0427Article

Regular solution of singular integral equation for finlinesHUANG, Y.-F; LAI, S.-L.IEE proceedings. Part H. Microwaves, antennas and propagation. 1993, Vol 140, Num 1, pp 11-16, issn 0950-107XArticle

A variational technique for the solution of the singular integral equations over the real line using enriched spacesDRISCOLL, M. A; VENTURINO, E.Journal of mathematical analysis and applications. 1989, Vol 139, Num 1, pp 10-22, issn 0022-247XArticle

Finite-element methods for conformal mappingsNITSCHE, J. A.SIAM journal on numerical analysis. 1989, Vol 26, Num 6, pp 1525-1533, issn 0036-1429, 9 p.Article

On a new integration rule with the Gegenbauer polynomials for singular integral equations used in the theory of elasticityLADOPOULOS, E. G.Ingenieur-Archiv. 1988, Vol 58, Num 1, pp 35-46, issn 0020-1154Article

The general type of finite-part singular integrals and integral equations with logarithmic singularities used in fracture mechanicsLADOPOULOS, E. G.Acta mechanica. 1988, Vol 75, Num 1-4, pp 275-285, issn 0001-5970Article

Solution approchée des équations intégrales singulières à coefficients complexesSHESHKO, M. A; RASOL'KO, G. A.Vesci Akademii navuk BSSR. Seryâ fizika-matematyčnyh navuk. 1988, Num 4, pp 33-37, issn 0002-3574Article

Solvability in distributions for a class of singular differential operators. ITAHARA, H.Proceedings of the Japan Academy. Series A Mathematical sciences. 1988, Vol 64, Num 7, pp 219-222, issn 0386-2194Conference Paper

  • Page / 61